# SDR AALA2018110879021

- Difficulty date: November 6, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 64,575 hours, 24,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Lack Of Lube
- Location: L2 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WAS HARD TO ARM.  MAINTENANCE CLEANED AND LUBRICATED THE FLOOR GIRT BAR FITTING AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
